# SDR U2RA201210110001

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24543
- Aircraft time: 67,005 hours, 20,147 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 212N30164
- Condition: Cracked
- Location: Zone 100
- Part time: 67,005 hours, 20,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION- REGAINED AT 10,000 FEET. FOUND AIR DUCT CRACKED.
